U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Side effects from decadron (dexamethasone) and depo-medrol?

1 doctor answer2 doctors weighed in
Dr. Robert Greer
Family Medicine 45 years experience
Same drugs: When used in short courses(a week or so ) the side effects of insomnia, agitation, or fluid retention are usually tolerable.Longer use opens a "pandoras box" of side effects.

Similar questions

A 48-year-old member asked:

Side effects from Decadron (dexamethasone) and depo-medrol medicines?

1 doctor answer1 doctor weighed in
Dr. Bruce Rothschild
Rheumatology 49 years experience
Many: These are corticosteroids. With most medications, there are possible side effects; with these steroids, they are guaranteed. It is only a matter of which ones will occur. From osteoporosis, bone fracture, skin tearing, death. They can be critical to preserve life, but should be used with careful consideration, as to whether other safer medications would be more appropriate.

Related questions

A 50-year-old member asked:
What side effects are associated with Decadron (dexamethasone)?
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
I am on Decadron (dexamethasone) since last month and I am thinking about side effects?
1 doctor answer2 doctors weighed in
A 33-year-old member asked:
Do side effects of Decadron (dexamethasone) include facial acne; if so, after how many doses?
1 doctor answer2 doctors weighed in
A 35-year-old member asked:
Can you take amoxicillin and Decadron (dexamethasone) at the same time?
1 doctor answer1 doctor weighed in
Last updated Apr 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.